Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Recursion Algorithm for Finding Pure Admissible Decision Functions in Statistical Decisions

Herbert Moskowitz
Operations Research
Vol. 23, No. 5 (Sep. - Oct., 1975), pp. 1037-1042
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/169687
Page Count: 6

You can always find the topics here!

Topics: Mathematical functions, Algorithms, Recursion, Matrices
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
A Recursion Algorithm for Finding Pure Admissible Decision Functions in Statistical Decisions
Preview not available

Abstract

This note develops a recursion algorithm for finding the set of ordinally admissible decision functions in statistical decision problems when such functions have a Cartesian product structure. An example is used to demonstrate the computations. The generality of the algorithm is discussed briefly, and some computational experience is presented.

Page Thumbnails

  • Thumbnail: Page 
1037
    1037
  • Thumbnail: Page 
1038
    1038
  • Thumbnail: Page 
1039
    1039
  • Thumbnail: Page 
1040
    1040
  • Thumbnail: Page 
1041
    1041
  • Thumbnail: Page 
1042
    1042